Search Results for: 11D68

On solutions of the Diophantine equation 1/x1+2/x2 +3/x3 + … + k/xk=1 when 2 ≤ x1 < x2 < x3 < … < xk are integers and k = x1

Nechemia Burshtein Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 30—35 Download full paper: PDF, 166 Kb Details Authors and affiliations Nechemia Burshtein 117 Arlozorov Street Tel Aviv 6209814, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On the number of sums of three unit fractions

Simon Brown Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 4, Pages 23—32 Download full paper: PDF, 92 Kb Details Authors and affiliations Simon Brown School of Human Life Sciences, University of Tasmania Locked Bag … Continue reading

A note on a Diophantine equation

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 4, Pages 1—3 Download full paper: PDF, 97 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

On the area and volume of a certain regular solid and the Diophantine equation 1/2 = 1/x + 1/y + 1/z

Julius Fergy T. Rabago and Richard P. Tagle Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 3, Pages 28—32 Download full paper: PDF, 147 Kb Details Authors and affiliations Julius Fergy T. Rabago Faculty, Department … Continue reading

Two-term Egyptian fractions

Tieling Chen and Reginald Koo Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 2, Pages 15—25 Download full paper: PDF, 190 Kb Details Authors and affiliations Tieling Chen Department of Mathematical Sciences University of South … Continue reading

On the Diophantine equation Σi=1k 1/Xi = 1 in distinct integers of the form xi pαqβ

Nechemia Burshtein Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 16, 2010, Number 4, Pages 1—5 Download full paper: PDF, 156 Kb Details Authors and affiliations Nechemia Burshtein 117 Arlozorov Street, Tel Aviv 62098, Israel Abstract A complete … Continue reading

On rational fractions not expressible as a sum of three unit fractions

Simon Brown Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 61—64 Download full paper: PDF, 80 Kb Details Authors and affiliations Simon Brown The Deviot Institute, Deviot, Tasmania 7275, Australia and School of … Continue reading